MathSciNet Relay Station
MathSciNet bibliographic data
MR1780706 37J45 (34C37 37J40 70H05)
Bolotin, S. V. Infinite number of homoclinic orbits to hyperbolic invariant tori of Hamiltonian systems. Regul. Chaotic Dyn. 5 (2000), no. 2, 139–156.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement